Facebook Pixel
EmpowHER Guest

i had sex on 2nd day of ma menses,tuk postinor2 de nxt day n ma menses has stop.pls is it a side effect or a suspected pregnancy ?

By Anonymous May 16, 2015 - 9:01pm
Rate This

Add a Comment1 Comments


Hello and thank you for sharing your question.

It is most likely a side effect of taking the EC, assuming you took it correctly.  I would rule out the possibility of pregnancy for now unless you miss your next period as well.  In that case you can take a pregnancy test.


May 16, 2015 - 11:33pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!